# SDR AALA991776

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6835
- Make and model: Boeing 727223
- Aircraft serial: 20188
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: O-Ring
- Part number: MS28775015
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD - FLT 1239 - AFTER TAKEOFF FROM IAD WHEN GEAR HANDLE WAS RAISED, THE NOSE GEAR RED LIGHT ON THE FORWARD INSTRUMENT PANEL REMAINED ILLUMINATED.  NOSE GEAR DOOR LIGHT ON THE FLIGHT ENGINEER PANEL WAS ALSO ILLUMINATED.  RETURNED TO IAD AND LANDED WITHOUT FURTHER INCIDENT.   REPLACED SCHRAEDER VALVE O-RING AND SERVICED STRUT WITH FLUID AND AIR.  ACCOMPLISHED GEAR SWING.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
